skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

DEFINABLE WELL-ORDERS OF H(ω)₂ AND GCH

Asperó, David ; Friedman, Sy-David

The Journal of Symbolic Logic, 1 December 2012, Vol.77(4), pp.1101-1121 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

INTERSECTING FAMILIES OF PERMUTATIONS

Ellis, David ; Friedgut, Ehud ; Pilpel, Haran

Journal of the American Mathematical Society, 1 July 2011, Vol.24(3), pp.649-682 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

UNBOUNDED AND DOMINATING REALS IN HECHLER EXTENSIONS

Palumbo, Justin

The Journal of Symbolic Logic, 1 March 2013, Vol.78(1), pp.275-289 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

A numerical implementation of Fokas boundary integral approach: Laplace's equation on a polygonal domain

Fornberg, Bengt ; Flyer, Natasha

Proceedings: Mathematical, Physical and Engineering Sciences, 8 October 2011, Vol.467(2134), pp.2983-3003 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

REVERSE MATHEMATICS AND A RAMSEY-TYPE KÖNIG'S LEMMA

Flood, Stephen

The Journal of Symbolic Logic, 1 December 2012, Vol.77(4), pp.1272-1280 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

NORMAL FORMS FOR ELEMENTARY PATTERNS

Carlson, Timothy J. ; Wilken, Gunnar

The Journal of Symbolic Logic, 1 March 2012, Vol.77(1), pp.174-194 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

An Axiomatisation of a Pure Calculus of Names

Kulicki, Piotr

Studia Logica: An International Journal for Symbolic Logic, 1 October 2012, Vol.100(5), pp.921-946 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

On Kant

Scholem, Gershom ; Ng, Julia

MLN, 1 April 2012, Vol.127(3), pp.443-446 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

ON THE METRIC DIMENSION AND FRACTIONAL METRIC DIMENSION OF THE HIERARCHICAL PRODUCT OF GRAPHS

Feng, Min ; Wang, Kaishun

Applicable Analysis and Discrete Mathematics, 1 October 2013, Vol.7(2), pp.302-313 [Periódico revisado por pares]

Texto completo disponível

10
Material Type:
Artigo
Adicionar ao Meu Espaço

BOUNDARY VALUE PROBLEMS FOR SINGULAR ELLIPTIC EQUATIONS

Loc, Nguyen Hoang ; Schmitt, Klaus

The Rocky Mountain Journal of Mathematics, 1 January 2011, Vol.41(2), pp.555-572 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (174)

Data de Publicação 

De até
  1. Antes de1967  (23)
  2. 1967Até1977  (34)
  3. 1978Até1988  (32)
  4. 1989Até2000  (44)
  5. Após 2000  (49)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.